# SDR CALA2023061901922

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,132 hours, 25,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 73746044
- Condition: Corroded
- Location: R Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RH WING AT FRONT SPAR LEADING EDGE TO WING LOWER ATTACH STRAP AT KRAS 180 WAS FOUND AT GYR. INTERIM SPLICE REPAIR WAS ACCOMPLISHED FROM KRAS 173 TO KRAS 197 AND REQUIRES PERMANENT REPAIR. PLANNING TO CONTACT ENGINEERING AFTER 16 MONTHS BUT BEFORE 17 MONTHS FOR ECRA 5720-03341 PART 3 PERMANENT REPAIR INSTRUCTIONS. INTERIM SPLICE REPAIR WAS ACCOMPLISHED FROM KRAS 173 TO KRAS 197 AFTER 16 MONTHS BUT BEFORE 17 MONTHS FOR ECRA 5720-03341 PART 3 INSTRUCTIONS." AND REQUIRES PERMANENT REPAIR. PLANNING TO CONTACT ENGINEERING PERMANENT REPAIR INSTRUCTIONS. REF LP 4887591; CORROSION ON THE RH WING AT FRONT SPAR LEADING EDGE TO WING LOWER ATTACH STRAP AT KRAS 180 WAS FOUND AT GYR. TOMC APPROVED, PLACED ON DIP. "CORROSION ON THE RH WING AT FRONT TOMC-APPROVAL FROM SC1ELBYC COMMENT SPAR LEADING EDGE TO WING LOWERATTACH STRAP AT KRAS 180 WAS FOUND AT GYR INTERIM SPLICE REPAIR WAS ACCOMPLISHED FROM KRAS 173 TO KRAS 197 AND REQUIRES PERMANENT REPAIR. ACCOMPLISH A / PERMANENT REPAIR PER PART 3 OF EC/RA 5720-03341 (LATEST REVISION) ON OR BEFORE 18 MONTHS FROM JUNE 16, 2023." "PLANNING TO CONTACT ENGINEERING AFTER 16 MONTHS BUT BEFORE 17 CORRECTED TO INCLUDE MAJOR REPAIR AND SDR CLASSIFICATION. MONTHS FOR EC/RA 5720-03341 PART 3 - PERMANENT / REPAIR QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE
